# SDR UPS02439355

- Difficulty date: August 13, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 68,213 hours, 20,211 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 360 S23R FRAME FOUND CRACKED.  M/D BS 360 S23R FRAME REPAIR CARRIED OUT AS PER HX RS NR R53-12-34879 AND UPS EO B747-5310-17492-A.
